Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Breast feeding and pregnant. Had ibuprofen and finished pepto bismal. What will the effects be?

i took Ibuprofen and finished bottle of pepto bismol in two day,half of the bottle in half hour ,later i discovered i am pregnant and also breast feeding six months baby....please i want to know what will happen to the fetus .i didn t go to obj yn and i don t have insurance ...please i want to know what will happened to the fetus thanks
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Ibuprofen don't causes any harm to fetus in uterus, so please don't take any botheration.
Rather this medicine is prescribed to new born, if needed.
Pepto bismol 's ingredients are bismuth subsalicylate + calcium carbonate ,again this medicine is safe for fetus.
So in my opinion don't get any tension and live normal life.
Good luck for your forthcoming new born.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor